Browse Title Index


 
Issue Title
 
Vol 7, No 2 (2021) ON A CLASS OF EDGE-TRANSITIVE DISTANCE-REGULAR ANTIPODAL COVERS OF COMPLETE GRAPHS Abstract   PDF
Ludmila Yu. Tsiovkina
 
Vol 5, No 2 (2019) ON A DYNAMIC GAME PROBLEM WITH AN INDECOMPOSABLE SET OF DISTURBANCES Abstract   PDF
Dmitriy A. Serkov
 
Vol 1, No 1 (2015) ON AN ESTIMATE FOR THE MODULUS OF CONTINUITY OF A NONLINEAR INVERSE PROBLEM Abstract   PDF
Elena V. Tabarintseva
 
Vol 2, No 1 (2016) ON AN EXTREMAL PROBLEM FOR POLYNOMIALS WITH FIXED MEAN VALUE Abstract   PDF
Alexander G. Babenko
 
Vol 2, No 1 (2016) ON CALCULATING THE VALUE OF A DIFFERENTIAL GAME IN THE CLASS OF COUNTER STRATEGIES Abstract   PDF
Mikhail I. Gomoyunov, Dmitry V. Kornev
 
Vol 7, No 1 (2021) ON CHROMATIC UNIQUENESS OF SOME COMPLETE TRIPARTITE GRAPHS Abstract   PDF
Pavel A. Gein
 
Vol 6, No 1 (2020) ON GENERALIZED EIGHTH ORDER MOCK THETA FUNCTIONS Abstract   PDF
Pramod Kumar Rawat
 
Vol 7, No 2 (2021) ON HOP DOMINATION NUMBER OF SOME GENERALIZED GRAPH STRUCTURES Abstract   PDF
S. Shanmugavelan, C. Natarajan
 
Vol 3, No 2 (2017) ON INTERPOLATION BY ALMOST TRIGONOMETRIC SPLINES Abstract   PDF
Sergey I. Novikov
 
Vol 5, No 1 (2019) ON NECESSARY OPTIMALITY CONDITIONS FOR RAMSEY-TYPE PROBLEMS Abstract   PDF
Anton O. Belyakov
 
Vol 2, No 2 (2016) ON PARAMETERIZED COMPLEXITY OF HITTING SET PROBLEM FOR AXIS–PARALLEL SQUARES INTERSECTING A STRAIGHT LINE Abstract   PDF
Daniel M. Khachay, Michael Yu. Khachay
 
Vol 6, No 2 (2020) ON ROUTING PROBLEM WITH STARTING POINT OPTIMIZATION Abstract   PDF
Alexander G. Chentsov, Pavel A. Chentsov
 
Vol 2, No 2 (2016) ON SOME NUMERICAL INTEGRATION CURVES FOR PDE IN NEIGHBORHOOD OF "BUTTERFLY" CATASTROPHE POINT Abstract   PDF
Oleg Yu. Khachay, Pavel A. Nosov
 
Vol 4, No 2 (2018) ON THE 75TH BIRTHDAY OF PROFESSOR VITALII VLADIMIROVICH ARESTOV Abstract   PDF
Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan
 
Vol 1, No 1 (2015) ON THE BEST APPROXIMATION OF THE DIFFERENTIATION OPERATOR Abstract   PDF
Vitalii V. Arestov
 
Vol 3, No 2 (2017) ON THE BEST APPROXIMATION OF THE INFINITESIMAL GENERATOR OF A CONTRACTION SEMIGROUP IN A HILBERT SPACE Abstract   PDF
Elena E. Berdysheva, Maria A. Filatova
 
Vol 7, No 1 (2021) ON THE CHARACTERIZATION OF SCALING FUNCTIONS ON NON-ARCHEMEDEAN FIELDS Abstract   PDF
Ishtaq Ahmed, Owias Ahmad, Neyaz Ahmad Sheikh
 
Vol 5, No 1 (2019) ON THE CHERNOUS'KO TIME-OPTIMAL PROBLEM FOR THE EQUATION OF HEAT CONDUCTIVITY IN A ROD Abstract   PDF
Abdulla A. Azamov, Jasurbek A. Bakhramov, Odiljon S. Akhmedov
 
Vol 1, No 1 (2015) ON THE COMPLETENESS PROPERTIES OF THE C-COMPACT-OPEN TOPOLOGY ON C(X) Abstract   PDF
Alexander V. Osipov
 
Vol 3, No 2 (2017) ON THE OSCILLATION OF A THIRD ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH NEUTRAL TYPE Abstract   PDF
V. Ganesan, Marappan Sathish Kumar
 
Vol 7, No 1 (2021) ON THE POTENTIALITY OF A CLASS OF OPERATORS RELATIVE TO LOCAL BILINEAR FORMS Abstract   PDF
Svetlana A. Budochkina, Ekaterina S. Dekhanova
 
Vol 2, No 1 (2016) ON THE STRUCTURE OF THE SINGULAR SET OF A PIECEWISE SMOOTH MINIMAX SOLUTION OF THE HAMILTON–JACOBI–BELLMAN EQUATION Abstract   PDF
Aleksei S. Rodin
 
Vol 4, No 2 (2018) ON THE SUMMABILITY OF THE DISCRETE HILBERT TRANSFORM Abstract   PDF
Rashid A. Aliev, Aynur F. Amrahova
 
Vol 7, No 1 (2021) ON ZYGMUND–TYPE INEQUALITIES CONCERNING POLAR DERIVATIVE OF POLYNOMIALS Abstract   PDF
Nisar Ahmad Rather, Suhail Gulzar, Aijaz Bhat
 
Vol 3, No 2 (2017) ON \(\Lambda\)-CONVERGENCE ALMOST EVERYWHERE OF MULTIPLE TRIGONOMETRIC FOURIER SERIES Abstract   PDF
Nikolai Yu. Antonov
 
76 - 100 of 137 Items << < 1 2 3 4 5 6 > >>